# SDR UPS97821909

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SHEAR TIE AT STA 1040 BETWEEN STR 31-32 CRACKED AT RADIUS.  REMOVED DAMAGE, FABRICATED REPAIR PART AND INSTALLED IAW SRM 53-2-0  AND 51-1-20D.
